# SDR MK1Y20240602003

- Difficulty date: June 2, 2024
- Submitted: June 2, 2024
- Operation: General aviation
- Aircraft: N447CM
- Make and model: Boeing 767330
- Aircraft serial: 26987
- Aircraft time: 143,649 hours, 20,650 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strut
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - STRUT #2 AFT FIXED FAIRING, INBD SKIN PANEL.
